Salicylic Acid and Tinnitus: Is It Permanent?

Discussion in 'Support' started by Stan House, Aug 4, 2015.

tinnitus forum
    1. Stan House
      Sad

      Stan House Member

      Tinnitus Since:
      5/2015
      Two months ago (end of May 2015) I used something called WartStick (40% salicylic acid) to remove a wart on a ring finger. It worked well, got rid of the wart ... and the next day the ringing in my ears started. It has been loud and nonstop ever since. My GP (and the ENT the GP sent me to) don't think the wart stuff caused it, but I think the timing is just too coincidental. If it was the salicylic acid, when is it supposed to get better and the tinnitus would go away? It's been two months and I am getting worried that this might be permanent! The ENT did an audiogram and it shows a mild hearing loss in both ears at the high frequencies, which happens with age (I am 66).
       
    2. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Coincidence. You have "burned the wart u supposed, so the acid has not entered your body.

      And finger to ears is a pretty long way.

      So it's a coincidence. Your hearing loss is the cause i think.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.